The thermodynamical properties of an ideal gas in a periodical potential field
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 7 (1966) no. 1, pp. 147-152
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1966_7_1_a11,
author = {Jank\r{u}, Vladim{\'\i}r},
title = {The thermodynamical properties of an ideal gas in a periodical potential field},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {147--152},
year = {1966},
volume = {7},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1966_7_1_a11/}
}
TY - JOUR AU - Janků, Vladimír TI - The thermodynamical properties of an ideal gas in a periodical potential field JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1966 SP - 147 EP - 152 VL - 7 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1966_7_1_a11/ LA - en ID - AUPO_1966_7_1_a11 ER -
%0 Journal Article %A Janků, Vladimír %T The thermodynamical properties of an ideal gas in a periodical potential field %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1966 %P 147-152 %V 7 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1966_7_1_a11/ %G en %F AUPO_1966_7_1_a11
Janků, Vladimír. The thermodynamical properties of an ideal gas in a periodical potential field. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 7 (1966) no. 1, pp. 147-152. http://geodesic.mathdoc.fr/item/AUPO_1966_7_1_a11/